# SDR REXA04018

- Difficulty date: September 26, 2004
- Submitted: November 19, 2004
- Operation: Air carrier
- Aircraft: N8888D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7888
- Engine: Ge CF34*
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control System
- Condition: Malfunctioned
- Location: Te Flap
- Part time: 1,735 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: D

## Discrepancy

FLAPS FAILED AT 0 WHEN SELECTED TO 20.  SYSTEM RESET IAW FIM, FLAPS PLACED UNDER WATCH FOR 72 HOURS IAW AD 98-20-01.
